Hi All, I am looking for some advice.
I have been on ecitalopram coming up to 5 Months. now. I started taking it mainly for terrible anxiety and mild depression after a traumatic exprience. After 3 weeks nothing seemed to be changing so I was put onto 20 Mg ESCITALOPRAM from 10 MG the anxiety stayed the same and this caused my depression to get worse. I then went to see a Phycatrist who kept me on the ecitalopram but added in Brozepam 3mg 3 times a day and 30 Mg mirtazipine at night. This instantly got rid of the anxiety and helped with the depression.
At 8 weeks on ecitalopram and two weeks on the other two I felt fine and back to normal with lots of energy and I felt mentally clear, It was also christmas new year so I was on leave from work, I would drink moderately to ebgin with and I felt fine after drinking. I then had a few heavy nights drinking and I felt ok.
It was only about a week after the heavy drinking that my symptoms of anxiety and depression started to come back heavily even worse than they had been before. I went back to the phycatist and explained that I was not feeling good he kept me on the same dosage of drugs but this did not work.
He then added in quetipine 200 Mg to try and alance my mood. I took this for three weeks but it was horrible and side effects were so strong I was like a zombie all day!!!
He then put me back on the Mirtzipine at 15 Mg and the Brozepam at a lower dose of 1.5 mg three times a day and then added in Lyrica 150 Mg at night to help with the anxiety.. This slowly startede to help and the anxiety started to fade away and now has settled from chronic to Normal.
The problem is now I still feel very fidgety and foggy alot of the time AND keep thinking negatively becuase I was 100% better and by drinking I made everything worse again.
I now take 20 Mg Ecitalopram in the Morning and 15 Mg Mirtazipine at night together with the lyrica 150 Mg. I find that this kncoks me out and I sleep fine but in the morning I feel terrible lack of energy and lack of mental clarity. have not drunbk any alchol now in 3 months and I still feel weird. Should i think about upping my dosage of excitalopram to 30Mg in the morning?
I feel like by drinking when I was better I have completely ruined my treatment and caused nmore damage to my brian chemistry . I am very scared about drining alochol so I dont go near it now!!
All this has put a big strain on my social life, My family life and work as I have been so up and down. I just need to stabalise like i did over christmas where I felt incredible better than I had felt in months.
I am wondering if the medication balance I am on is right? any advice on the above would be great as I am not 100% sure about what my phyciatrist has prescribed is correct even though to begin with it worked fine.
Look forward to hearing thoughts